# SDR IPXA2014080483848

- Difficulty date: July 17, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 30,030 hours, 14,239 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N32158
- Condition: Dented
- Location: Bs 199
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C9S1, LWR  FUSELAGE SKIN AFT OF STA 199 SURFACE HAS A DENT FWD E & E BAY ACCESS DOOR.  ACCOMPLISHED IAW EA 757-5311-27-A2135 AND SRM 53-00-01, REPAIR 3 DETAIL 1 AND RCD 030686.
